MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN
Model Number G57453
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: a patient of unspecified gender and age underwent an unspecified procedure previously in which the zilver vena venous self-expanding stent, g57453, was used.On (b)(6) 2023 it was noted that the stent had migrated into the patient's heart.The patient is doing okay.Updated information: noted during other procedure, ultrasound done at 1 month and 6 months and these images can be shared.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key16910634
Report Number3005580113-2023-00057
Device Sequence Number12564190
Product Code QAN
UDI-Device Identifier10827002574530
UDI-Public(01)10827002574530(17)240428(10)C1824523
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
Report Date (Section F) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model NumberG57453
Device Catalogue NumberZVT7-35-120-16-60
Device Lot NumberC1824523
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2023
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2023
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale
Patient Weight34 KG